# SDR CALA9800177

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK ON UPPER FLANGE OF CABIN FLOOR SUPPORT THREE INCHES AFT OF FLOORBEAM AT STA 294.5, RBL 45.  THE FLOOR SUPPORT WAS REMOVED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, FIGURE 1, 51-10-1, 51-40-3, FIGURE 3, AND 51-30-2.
